Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

Took injection for gonorrhea. Started discharge from penis. What could be causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Hi i had ghonarea 3 weeks ago. the doctor in thailand gave me an injection and a 5 day course of cipro and doxy and after 2 days i was fine, but continued the course... now 3 weeks later i have discharge from my penis so i looked online and 2 days ago took 400mg of ofloxacin, but it hasnt seemed to do anything did i not take enough. im in hong kong now.
Posted Tue, 21 Aug 2012 in Penis Problems
 
 
Answered by Dr. Chandra Shekhar Sharma 27 minutes later
Hi,

Welcome to XXXXXXX

As drug resistance is common, you should get Culture & Sensitivity test of discharge, done at a pathological Laboratory.

It identify the causative organism and effective antibiotics.

You should consult a Skin & VD specialist with this report for prescription of drugs.

Thanks for posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
 
Follow-up: Took injection for gonorrhea. Started discharge from penis. What could be causing this? 6 minutes later
Ok I'm living in Hong kong and have no idea how to contact a pathological lab. My question was if 400mg of ofloxacin is enough or a usual dose is more?
 
 
Answered by Dr. Chandra Shekhar Sharma 30 minutes later
Hi,

Welcome again,

The usual dose of ofloxacine for uncomplicated gonorrhea is 400mg as single dose.

Because it is not responding to single dose, you can take 300mg twice daily for a week, after consulting a Skin & VD specialist.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor